uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multiscale methods for elliptic problems
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Division of Scientific Computing. Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Information Technology, Numerical Analysis.
2011 (English)In: Multiscale Modeling & simulation, ISSN 1540-3459, E-ISSN 1540-3467, Vol. 9, p. 1064-1086Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2011. Vol. 9, p. 1064-1086
National Category
Computational Mathematics Computer Sciences
Identifiers
URN: urn:nbn:se:uu:diva-156533DOI: 10.1137/090775592ISI: 000295399000006OAI: oai:DiVA.org:uu-156533DiVA, id: diva2:432106
Available from: 2011-07-28 Created: 2011-07-30 Last updated: 2018-01-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Målqvist, Axel

Search in DiVA

By author/editor
Målqvist, Axel
By organisation
Division of Scientific ComputingNumerical Analysis
In the same journal
Multiscale Modeling & simulation
Computational MathematicsComputer Sciences

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 496 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf